# SDR DALA2024092409379

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0569039) DURING BS 500D L/H FRAME REPAIR (PN 143A1116-17), BETWEEN S-7L AND S-9L PER SB 737-25-1544, REV 3 (AD 2009-01-02) / DELTA WORK CARD 2526-01236-02A, WHILE DRILLING FUSELAGE FRAME FOR STRINGER 8 CRACK REPAIR AT BS 500D L/H PER SB 737-25-1544 REV 3 FIGURE 5, DRILL BIT SLIPPED CAUSING A DOUBLE DRILLED HOLE ON THE UPPER FRAME CHORD. REPAIRED DAMAGE PER ERA 620917-14AD.
